| Catalog Number |
482802740 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/30/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a titanium pl cage and an es2 screw migrated post-operatively.It was further reported that a revision surgery will be performed.This report captures the screw.
Additional Manufacturer Narrative
Additional data: b5, d6a h6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
It was reported that a patient was revised to address a tritanium pl cage and an es2 screw that migrated post-operatively.It was further reported that during the revision surgery, it was observed that two additional es2 screws migrated post-operatively.It was further reported that the patient was working in the fields one month post-operatively.This report captures the screw that was being revised.